Convexity of means and growth of certain subharmonic functions

Folke Norstad Department of Mathematics, Linköping University

TBD mathscidoc:1701.332478

Arkiv for Matematik, 16, (1), 141-152, 1977.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{folke1977convexity,
  title={Convexity of means and growth of certain subharmonic functions},
  author={Folke Norstad},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503041705287},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={141-152},
  year={1977},
}
Folke Norstad. Convexity of means and growth of certain subharmonic functions. 1977. Vol. 16. In Arkiv for Matematik. pp.141-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503041705287.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved